Constant Curvature 2-spheres in the 4-sphere.
Mathematische Zeitschrift, Tome 200 (1988) no. 3, pp. 265-272
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1988__200_3_174006,
author = {Dirk Ferus and Ulrich Pinkall},
title = {Constant {Curvature} 2-spheres in the 4-sphere.},
journal = {Mathematische Zeitschrift},
pages = {265--272},
year = {1988},
volume = {200},
number = {3},
zbl = {0664.53029},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__200_3_174006/}
}
Dirk Ferus; Ulrich Pinkall. Constant Curvature 2-spheres in the 4-sphere.. Mathematische Zeitschrift, Tome 200 (1988) no. 3, pp. 265-272. http://geodesic.mathdoc.fr/item/MZ_1988__200_3_174006/